# SDR USAASB08096

- Difficulty date: October 14, 2008
- Submitted: October 14, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 0885
- Condition: Faulty
- Location: Cockpit
- Part time: 25,344 hours, 15,829 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO FLL, CREW REPORTED A SPLIT FLAP INDICATION ON INDICATOR WHEN SELECTING FLAPS 25.  NO ROLL PROBLEMS WERE ENCOUNTERED.  CREW SELECTED FLAPS 15 AND ACCOMPLISHED A GO-AROUND.  INDICATOR WENT TO NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  PER FAULT ISOLATION, MM 27-51-00 CALLED OUT FOR REPLACEMENT OF FLAP POSITION INDICATOR.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER MM 27-58-41.  OPERATIONAL CHECK GOOD.
